# SDR 0203401225

- Difficulty date: October 2, 2002
- Submitted: October 10, 2002
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Aircraft time: 113,483 hours, 25,897 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 608473
- Part serial: 9409
- Condition: Inoperative
- Location: Aux Fuel Tank
- Part time: 11,595 hours, 2,745 cycles
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PUMP WAS INSTALLED IN THE LOWER AUXILIARY FUEL TANK. IT WAS REMOVED AS PART OF EO 2815-01008 WHICH DEACTIVATES THE LOWER AUXILIARY FUEL TANK. PUMP FAILED THE STANDARD MEGGAR BENCH TEST. THE PUMP WAS DASSEMBLED AND FOUND TO HAVE CHAFING ON THE WIRING HARNESS.
